# SDR 2002UALA00813

- Difficulty date: May 5, 2002
- Submitted: May 22, 2002
- Operation: Air carrier
- Aircraft: N311UA
- Make and model: Boeing 737322
- Aircraft serial: 23672
- Aircraft time: 43,984 hours, 23,425 cycles
- Engine: Ge CFM56*
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Valve
- Part number: 106070467
- Part serial: 854
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEN DUE TO UNABLE TO PRESSURIZE CABIN.  LANDED OVERWEIGHT.  THE AUTO FLOW CONTROL VALVE (FOUR-INCH) FAILED TO CLOSE.  REPLACED THE AUTO FLOW CONTROL VALVE, THEN PRESSURIZED AIRCRAFT USING BOTH APU AND ENGINE BLEED PRESSURE TO ENSURE CORRECT OPERATION.
